Irregular Menstruation After Using KB Implant?

Illustration of Irregular Menstruation After Using KB Implant?
Illustration: Irregular Menstruation After Using KB Implant? Bing

good afternoon…i have been using implant type contraception since october 2016 since the start of my period in the first month, the rest I never had my period until 10 2017, i just got my period back and even then it didn’t go smoothly. Yesterday, on the 3rd, I got spots every day until now and they didn’t come out much in the afternoon until the afternoon, 1_2 times, night spots sometimes there are sometimes not even spots.

1 Answer:

Hello, Thank you for your question on HealthReplies.com


The implant or implant is a contraceptive method to prevent pregnancy by inserting a small and flexible plastic tube the size of a match containing hormones. The implants inserted will release the hormone progestin at low levels, the way it works is by preventing ovulation (release of eggs in a monthly cycle) and will also thicken the mucus around the cervix which will prevent sperm from entering the uterus, also progestins will thin the uterine wall so that if the sperm is successful fertilize the egg, then the egg will be difficult to attach to the uterine wall to initiate pregnancy. The side effects of KN milk are irregular menstruation, menstruation is only spotting or spots, some even have a lot of blood on their menstruation, weight gain, headaches, painful breast acne, etc. So if your period is currently irregular, and if your period only comes out a little spotty, apart from the side effects of your implant, there could also be other possibilities, namely:

Fatigue factor
Psychological factors or stress
Obesity or overweight
Strict diet, which causes drastic weight loss
Hormonal disorders
PCOS or polycystic ovarian cyst
Thyroid disorders

If your menstrual disorders continue like this, and if you feel uncomfortable, you should consult an obstetrics and gynecology specialist, for an examination of yourself, if indeed the symptoms you are experiencing are due to side effects of the KB implant, the doctor will likely suggest other types of birth control that have minimal side effects on you.


Some suggestions for you

Get enough rest
Lose weight if you are overweight
Avoid too strict diet
Exercise regularly but don't overdo it
Avoid excessive stress or anxiety
If it's been 1 year, it's best to replace your Kb implant, to minimize the occurrence of pregnancy

Thank you, hopefully useful. dr.Nurmarwiyah

: by

Related Question

The Use Of Honey To Overcome Burns Due To Exhaust?

The Use Of Honey To Overcome Burns Due To Exhaust?

(2 years ago)

I read that honey can relieve burns huh? What kind of honey? Can honey sold in supermarkets be used or are there certain brands of honey for the treatment of burns? Thank you...

How Long Is The Recovery Period For Headaches Due To Head Injuries?

How Long Is The Recovery Period For Headaches Due To Head Injuries?

(1 year ago)

Hello doctor … I haddaf (25) want to ask, how long does it normally take for complete recovery from Chronic Post Traumatic Headaches? And what is the best recommended recover...

Chest Pain After The Impact Is Quite Hard In The Chest Area?

Chest Pain After The Impact Is Quite Hard In The Chest Area?

(1 year ago)

Morning. 2 weeks ago when I was lying on my back suddenly my 1.5-year-old son fell right on my left chest while playing … my chest immediately hurt. I press with all my finge...

Leave a Reply

Your email address will not be published. Required fields are marked *